I have been married for a yr nw & my husband visits evry 6mnths.last feb i & my husband had protected sex 4 dys in a row wherein the 1st day i had an ipill,2nd and 3rd dy we used condom apprx 9(4+5) & 4th day ipill
Since then i have been getting periods every month aftr 24-28 dys bt lasts nly 2 dys
Like the answers? Chat privately for 24 hours with the doctor of your choice
Thank you for your question.
periods can normally vary in duration and quantity depending on a number of factors. This can include weight gain or loss, emotional or physical stress and strain and extraneous hormone intake. As long as the cycle duration is between 24-35 days and you have bleeding for at least a day its not much of a problem. Sometimes women get scanty periods in association with other factors like thyroid problems, generalised malaise, severe anaemia and rarely some infectious diseases. But these women will not have normal health otherwise.
I can reassure you that taking the ipill is not causing your problems. If your health is otherwise good then you need not worry. However if you are still concerned and prefer to be checked out your doctor can do basic investigations to rule out the common problems I mentioned.
hope this helps
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.